Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm on medication namely 1) N-VIt multivitamin ,2) valz20 mg, medizolam 1 mg, proptric. F etc. Actually I'm on medication since last 8 months due to anxiety and depression Due to stop weed ,cigarette and alcohol I got first panic attack and I fall in depression and anxiety .Now my psychiatric reduced my dose but I want to stop completely due to its side effects like ,dizzy, weakness, blurred vision and withdrawal symptoms. From two days I'm on also ayurvedic medicine because of I want to shift on Ayurveda .Please advise me what I need to do?

2 Doctors Answered
Ayurvedic is good If you want homoeopathic WhatsApp on nine one four five one one one three one seven with details hobbies habits height weight age education occupation thinking likes dislikes pics address perspiration urine stool hunger thirst etc
Please do not stop the medication suddenly. Talk to your psychiatrist about the side effects. He will definitely lower the dose gradually as you get better.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.